# SDR 2006FA0000183

- Difficulty date: February 3, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N1069F
- Make and model: Beech E33A
- Aircraft serial: CE230
- Engine: Cont IO520BA
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: AEC631475
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL 6 PISTON SKIRTS HITTING CASE.  ALL PISTON DAMAGE BEYOND REPAIR.  (K)
